# SDR SWAA2013012511844

- Difficulty date: January 3, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT BS 747 AND STRINGER 26R.  REMOVED & REPLACED STRINGER CLIP AT BS 747, STRINGER 26R PER B737-300 SRM 51-40-02-0G-0 AND DRAWING 65-46548.  MATERIAL REF:P/O LINE 402047.  P/N 69-35350-1.
